VOL. 47 · NO. 1 | 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 47 (1), (1995)
No abstract available
Articles
Gavin Brown, Anthony H. Dooley, Jane Lake
Tohoku Math. J. (2) 47 (1), 1-13, (1995) DOI: 10.2748/tmj/1178225632
KEYWORDS: 28D99, 46L55
No abstract available
Yoshihiko Suyama
Tohoku Math. J. (2) 47 (1), 15-29, (1995) DOI: 10.2748/tmj/1178225633
KEYWORDS: 53C20
No abstract available
Wayne Rossman
Tohoku Math. J. (2) 47 (1), 31-54, (1995) DOI: 10.2748/tmj/1178225634
KEYWORDS: 53A10, 49Q05
No abstract available
Tokushi Sato
Tohoku Math. J. (2) 47 (1), 55-80, (1995) DOI: 10.2748/tmj/1178225635
KEYWORDS: 35J60, 35B05
No abstract available
Yu Chen
Tohoku Math. J. (2) 47 (1), 81-97, (1995) DOI: 10.2748/tmj/1178225636
KEYWORDS: 20F28, 20G35
No abstract available
Takeyuki Nagasawa
Tohoku Math. J. (2) 47 (1), 99-103, (1995) DOI: 10.2748/tmj/1178225637
KEYWORDS: 35K55
No abstract available
Osamu Hatori
Tohoku Math. J. (2) 47 (1), 105-115, (1995) DOI: 10.2748/tmj/1178225638
KEYWORDS: 43A22, 42A45, 43A45, 46J99‎
No abstract available
Marcos Dajczer, Ruy Tojeiro
Tohoku Math. J. (2) 47 (1), 117-123, (1995) DOI: 10.2748/tmj/1178225639
KEYWORDS: 53C40, 58G16
No abstract available
Catherine Bouvier, Gérard Gonzalez-Sprinberg
Tohoku Math. J. (2) 47 (1), 125-149, (1995) DOI: 10.2748/tmj/1178225640
KEYWORDS: 14E15, 14L30, 14M25
No abstract available
Back Matter
Tohoku Math. J. (2) 47 (1), (1995)
No abstract available
Back to Top